American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39B22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Janusz Matkowski. Power means generated by some mean-value theorems. Proc. Amer. Math. Soc. 139 (2011) 3601-3610. MR 2813390.
Abstract, references, and article information   
View Article: PDF

[2] Bruce Ebanks. Generalized Cauchy difference equations. II. Proc. Amer. Math. Soc. 136 (2008) 3911-3919. MR 2425731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Matthew J. Hirn. The refinability of step functions. Proc. Amer. Math. Soc. 136 (2008) 899-908. MR 2361862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zoltán Daróczy, Gyula Maksa and Zsolt Páles. Functional equations involving means and their Gauss composition. Proc. Amer. Math. Soc. 134 (2006) 521-530. MR 2176021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] János Aczél. Extension of a generalized Pexider equation. Proc. Amer. Math. Soc. 133 (2005) 3227-3233. MR 2161144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] János Aczél, Gyula Maksa, Che Tat Ng and Zsolt Páles. A functional equation arising from ranked additive and separable utility. Proc. Amer. Math. Soc. 129 (2001) 989-998. MR 1814138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] János Aczél, Gyula Maksa and Zsolt Páles. Solution of a functional equation arising in an axiomatization of the utility of binary gambles. Proc. Amer. Math. Soc. 129 (2001) 483-493. MR 1707502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] János Aczél, Roman Ger and Antal Járai. Solution of a functional equation arising from utility that is both separable and additive. Proc. Amer. Math. Soc. 127 (1999) 2923-2929. MR 1605911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Janusz Walorski. Convex solutions of the Schröder equation in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 153-158. MR 1353404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John A. Baker. A functional equation from probability theory . Proc. Amer. Math. Soc. 121 (1994) 767-773. MR 1186127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. K. Chung, B. R. Ebanks, C. T. Ng and P. K. Sahoo. On a functional equation connected with Rao's quadratic entropy . Proc. Amer. Math. Soc. 120 (1994) 843-848. MR 1180464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter Šemrl. Quadratic and quasi-quadratic functionals . Proc. Amer. Math. Soc. 119 (1993) 1105-1113. MR 1158008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1